Volume 17, Number 2, April 2019

  • Richard Idemudia and Nosakhare Ekhosuehi
    A NEW THREE-PARAMETER PARALOGISTIC DISTRIBUTION: ITS PROPERTIES AND APPLICATION
  • Marzieh Shekari, Hossein Zamani, Mohammad Mehdi Saber
    THE COMPOUND CLASS OF JANARDAN–POWER SERIES DISTRIBUTIONS: PROPERTIES AND APPLICATIONS
  • Hesham Reyad, Soha Othman and Muhammad Ahsan ul Haq
    THE TRANSMUTED GENERALIZED ODD GENERALIZED EXPONENTIAL-G FAMILY OF DISTRIBUTIONS: THEORY AND APPLICATIONS
  • Thiago A. N. De Andrade, Subrata Chakraborty, Laba Handique and Frank Gomes-Silva
    THE EXPONENTIATED GENERALIZED EXTENDED GOMPERTZ DISTRIBUTION
  • Ahmed M. Gad, Hanan E. G. Ahmed
    PARAMETRIC FRACTIONAL IMPUTATION FOR LONGITUDINAL DATA WITH INTERMITTENT MISSING VALUES
  • Osama E. Abo-Kasem and Mazen M. Nassar
    STATISTICAL INFERENCE FOR TWO WEIBULL POPULATIONS BASED ON JOINT PROGRESSIVE TYPE-I CENSORED SCHEME
  • Hok Shing Kwong and Saralees Nadarajah
    ON THE GENERALIZED EXPONENTIATED EXPONENTIAL LINDLEY DISTRIBUTION
  • Michael P. Cohen
    WHY NOT AN INTERVAL NULL HYPOTHESIS?
  • Josmar Mazucheli and Andre Felipe Berdusco Menezes
    L-MOMENTS AND MAXIMUM LIKELIHOOD ESTIMATION FOR THE COMPLEMENTARY BETA DISTRIBUTION WITH APPLICATIONS ON TEMPERATURE EXTREMES
  • Ehab Mohamed Almetwally, Hisham Mohamed Almongy
    MAXIMUM PRODUCT SPACING AND BAYESIAN METHOD FOR PARAMETER ESTIMATION FOR GENERALIZED POWER WEIBULL DISTRIBUTION UNDER CENSORING SCHEME

Journal of Data Science, v.17, no.2

A NEW THREE-PARAMETER PARALOGISTIC DISTRIBUTION: ITS PROPERTIES AND APPLICATION

By Richard Idemudia and Nosakhare Ekhosuehi

Journal of Data Science, v.17, no.2

THE COMPOUND CLASS OF JANARDAN–POWER SERIES DISTRIBUTIONS: PROPERTIES AND APPLICATIONS

By Marzieh Shekari, Hossein Zamani, Mohammad Mehdi Saber

Journal of Data Science, v.17, no.2

THE TRANSMUTED GENERALIZED ODD GENERALIZED EXPONENTIAL-G FAMILY OF DISTRIBUTIONS: THEORY AND APPLICATIONS

By Hesham Reyad, Soha Othman and Muhammad Ahsan ul Haq

Journal of Data Science, v.17, no.2

THE EXPONENTIATED GENERALIZED EXTENDED GOMPERTZ DISTRIBUTION

By Thiago A. N. De Andrade, Subrata Chakraborty, Laba Handique and Frank Gomes-Silva

Journal of Data Science, v.17, no.2

PARAMETRIC FRACTIONAL IMPUTATION FOR LONGITUDINAL DATA WITH INTERMITTENT MISSING VALUES

By Ahmed M. Gad, Hanan E. G. Ahmed

Journal of Data Science, v.17, no.2

STATISTICAL INFERENCE FOR TWO WEIBULL POPULATIONS BASED ON JOINT PROGRESSIVE TYPE-I CENSORED SCHEME

By Osama E. Abo-Kasem and Mazen M. Nassar

Journal of Data Science, v.17, no.2

ON THE GENERALIZED EXPONENTIATED EXPONENTIAL LINDLEY DISTRIBUTION

By Hok Shing Kwong and Saralees Nadarajah

Journal of Data Science, v.17, no.2

WHY NOT AN INTERVAL NULL HYPOTHESIS?

By Michael P. Cohen

Journal of Data Science, v.17, no.2

L-MOMENTS AND MAXIMUM LIKELIHOOD ESTIMATION FOR THE COMPLEMENTARY BETA DISTRIBUTION WITH APPLICATIONS ON TEMPERATURE EXTREMES

By Josmar Mazucheli and Andre Felipe Berdusco Menezes

Journal of Data Science, v.17, no.2

MAXIMUM PRODUCT SPACING AND BAYESIAN METHOD FOR PARAMETER ESTIMATION FOR GENERALIZED POWER WEIBULL DISTRIBUTION UNDER CENSORING SCHEME

By Ehab Mohamed Almetwally, Hisham Mohamed Almongy